0
RESEARCH PAPERS

Limit Analysis of Nonsymmetrically Loaded Spherical Shells

[+] Author and Article Information
S. Palusamy

Department of Civil Engineering, Sir George Williams University, Montreal, Quebec, Canada

N. C. Lind

Solid Mechanics Division, University of Waterloo, Waterloo, Canada

J. Appl. Mech 39(2), 422-430 (Jun 01, 1972) (9 pages) doi:10.1115/1.3422695 History: Received November 17, 1970; Revised April 21, 1971; Online July 12, 2010

Abstract

Upper and lower bounds are found for limit loads on nonsymmetrically loaded spherical shells. The influence of geometrical and load parameters are discussed. The analytical results are compared with the results of tests on four steel models.

Copyright © 1972 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In